×

zbMATH — the first resource for mathematics

On the regularity of the minima of variational integrals. (English) Zbl 0494.49031

MSC:
49Q20 Variational problems in a geometric measure-theoretic setting
35D10 Regularity of generalized solutions of PDE (MSC2000)
35J20 Variational methods for second-order elliptic equations
26B35 Special properties of functions of several variables, Hölder conditions, etc.
35J50 Variational methods for elliptic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Attouch, H. &Sbordone, C. Asymptotic limits for perturbed functionals of calculus of variations:Ricerche Mat., 29 (1981), 85–124. · Zbl 0453.49007
[2] Boyarskii, B. V., Generalized solutions of a system of differential equations of the first order of elliptic type with discontinuous coefficients.Mat. Sb., 43, (1957), 451–503.
[3] Campanato, S., Equazioni ellittiche del secondo ordine e spazi 45-1.Ann. Mat. Pura Appl., 69 (1965), 321–382. · Zbl 0145.36603
[4] De Giorgi, E., Sulla differenziabilità e l’analiticità degli integrali multipli regolari.Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (3), 3 (1957), 25–43. · Zbl 0084.31901
[5] –, Un esempio di estremali discontinue per un problema variazionale di tipo ellitticoBoll. Un. Mat. Ital. Ser. IV, 1 (1968), 135–138. · Zbl 0155.17603
[6] Frehse, J., A discontinuous solution of a midly nonlinear elliptic system.Math. Z., 134 (1973), 229–230. · Zbl 0267.35038
[7] –, A note on the Hölder continuity of solutions of variational problems.Abh. Math. Sem. Univ. Hamburg, 43 (1975), 59–63. · Zbl 0316.49008
[8] Gehring, F. W., TheL p -integrability of the partial derivatives of a quasi conformal mapping.Acta Math., 130 (1973), 265–277. · Zbl 0258.30021
[9] Giaquinta, M. &Giusti, E., Nonlinear elliptic systems with quadratic growth.Manuscripta Math., 24 (1978), 323–349. · Zbl 0378.35027
[10] Giaquinta, M. &Modica, G., Regularity results for some classes of higher order non linear elliptic systems.J. Reine Angew. Math., 311/312 (1979), 145–169. · Zbl 0409.35015
[11] –, Almost-everywhere regularity results for solutions of non linear elliptic systems.Manuscripta Math., 28 (1979), 109–158. · Zbl 0411.35018
[12] Gilbarg, D. &Trudinger, N. S.,Elliptic partial differential equations of second order. Springer-Verlag, Berlin (1977). · Zbl 0361.35003
[13] Hildebrandt, S. &Widman, K.-O., Some regularity results for quasilinear elliptic systems of second order.Math. Z., 142 (1975), 67–86. · Zbl 0317.35040
[14] Hildebrandt, S., Kaul, H. &Widman, K.-O., An existence theorem for harmonic mappings of Riemannian manifolds.Acta Math., 138 (1977), 1–16. · Zbl 0356.53015
[15] Ivert, P. A., Regularitätsuntersuchungen von Lösungen elliptischer Systeme von quasilinearen Differentialgleichungen zweiter Ordnung.Manuscripta Math., 30 (1979), 53–88. · Zbl 0429.35033
[16] –, On quasilinear elliptic systems in diagonal form.Math. Z., 170 (1980), 283–286. · Zbl 0417.35010
[17] Ladyženskaya, O. A. &Ural’ceva, N. N.,Linear and quasilinear elliptic equations. New York and London, Academic Press (1968).
[18] Meier, M., Liouville theorems for nonlinear elliptic equations and systems.Manuscripta Math. 29 (1979), 207–228. · Zbl 0426.35034
[19] Meyers, N. G., AnL p -estimate for the gradient of solutions of second order elliptic divergence equations.Ann. Scuola Norm. Sup. Pisa, (3) 17 (1963), 189–206. · Zbl 0127.31904
[20] Morrey, C. B.,Multiple integrals in the calculus of variations. Springer, Berlin (1968). · Zbl 0142.38701
[21] Skrypnik, I. V.,Nonlinear elliptic equations of higher order (in Russian). Kiev (1973). · Zbl 0296.35032
[22] Struwe, M., A counterexample in elliptic regularity theory.,Manuscripta Math., 34 (1981), 85–92. · Zbl 0468.35027
[23] Todorov, T. G., Smoothness of generalized solutions of quasilinear elliptic systems of higher order.Problemy Mathematičeskogo Analiza, 5 (1975), 180–191.
[24] Widman, K.-O., Hölder continuity of solutions of elliptic systems,Manuscripta Math. 5 (1971), 299–308. · Zbl 0223.35044
[25] Wiegner, M. Das Existenz- und Regularitätsproblem bei Systemen nichtlinearer elliptischer Differentialgleichungen Habilitationsschrift, Bochum 1977.
[26] Wiegner, M. On two-dimensional elliptic systems with a one-sided condition. Preprint. · Zbl 0474.35046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.